# SDR CALA9600746

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH THE LEFT AND RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE DURING PRE-DEPARTURE CHECK.  TROUBLESHOOTING FOUND THE BATTERIES AT FAULT.  THE BATTERIES WERE REPLACED AND OPERATION OF THE OVERWING EMERGENCY EXIT LIGHTS WAS RESTORED.
